Christ University Institutional Repository

Items where Author is "Manjunath, N. "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Chaluvaraju , B. and Manjunath, N. (2017) PBIB-designs And Association Schemes Arising From Minimum Bi-Connected Dominating Sets Of Some Special Classes Of Graphs. Afrika Matematika, 29 (1-2). pp. 313-329. ISSN 1012-9405

This list was generated on Wed Apr 14 12:47:02 2021 IST.